# SDR AALA201610179004

- Difficulty date: October 14, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 5,393 hours, 2,035 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WHEN ARMED DISPLAYS UNARMED ON CIDS PANEL WHILE DISPLAYS ARMED ON ECAM.  SERVICED 2L DOOR ASSIST BOTTLE TO SERVICEABLE LIMITS IAW AMM 52-00-00.  THE AIRCRAFT WAS GROUNDED.
